| Model Number |
3156 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/07/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Event date is estimated.
Event or Problem Description
Related manufacturer reference number: 1627487-2021-14054.It was reported the patient was experiencing a stimulation pattern change.Programing was unable to resolve the issue.Fluoroscopy confirmed the right supraorbital lead migrated.The physician plans to revise both leads at a later date.
Event or Problem Description
Additional information received indicated patient underwent surgical intervention wherein both the leads were explanted and replaced with new ones.Reportedly effective therapy was restored.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.